# SDR AALA201907109008

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR ASSIST BOTTLE LOW PRESSURE AT AFT GALLEY AREA. CHARGED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A STEP 4.B AND PERFORMED SATISFACTORY LEAK TEST PER AMM 52-10-00-790-001-A.
